# SDR DXTA2010060404114

- Difficulty date: May 25, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK469
- Aircraft time: 1,872 hours, 1,835 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RT GREEN GEAR DOWN LIGHT INOP.  R & R BULBS AS NEEDED, REF MM 33-11-00-201. OPS CHECK NORMAL.
